# SDR HNAA2018080210177

- Difficulty date: July 30, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 42,859 hours, 39,008 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UNKNOWN BURNING SMELL DETECTED IN FLIGHT DECK AND CABIN IN CRUISE FLIGHT, WENT AWAY AFTER 3 MINUTES LATER. INSPECTED FLIGHT DECK AND CABIN FOR POSSIBLE DEFECTS. NONE FOUND. BOTH ENGINES RUN UP AND BLEEDS SELECTED FOR BOTH ENGINES. RAN BOTH AC PACKS AND APU BLEEDS. NO BURNING ODER DETECTED. AC OK FOR SERVICE IAW 21-00-00-02.
